# SDR MWEA98195

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LOWER WEB OF THE BULKHEAD AT FS 965 WAS FOUND CRACKED IN SEVERAL PLACES.  REMOVED DAMAGED SEC OF WEB, FAB REPAIR PARTS IAW SRM 53-03 FIG 19, INSTALLED REPAIR PARTS IAW SRM 51-30.
